Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Pseudoholomorphic punctured spheres in $\mathbb{R}{\times}(S^{1}{\times}S^{2})$: Properties and existence

Clifford Henry Taubes

Geometry & Topology 10 (2006) 785–928

arXiv: 0903.0142

Abstract

This is the first of at least two articles that describe the moduli spaces of pseudoholomorphic, multiply punctured spheres in × (S1 × S2) as defined by a certain natural pair of almost complex structure and symplectic form. This article proves that all moduli space components are smooth manifolds. Necessary and sufficient conditions are also given for a collection of closed curves in S1 × S2 to appear as the set of |s| limits of the constant s slices of a pseudoholomorphic, multiply punctured sphere.

Keywords
pseudoholomorphic, punctured sphere, almost complex structure, symplectic form, moduli space
Mathematical Subject Classification 2000
Primary: 53D30
Secondary: 53C15, 53D05, 57R17
References
Forward citations
Publication
Received: 6 April 2004
Accepted: 9 May 2006
Published: 24 July 2006
Proposed: Rob Kirby
Seconded: Peter Ozsváth, Yasha Eliashberg
Authors
Clifford Henry Taubes
Department of Mathematics
Harvard University
Cambridge MA 02138
USA